Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 2  


A local limit theorem for products of random matrices
V. N. Tutubalin
209
Markov controlled models with countable state space and continuous time
A. A. Yuškevič
222
On the error of the Gaussian approximation for convolutions
V. V. Yurinskiĭ
242
Some inequalities for the distributions of sums of independent random variables
S. V. Nagaev, I. F. Pinelis
254
On dual Markov processes
M. G. Šur
264
An extension of the Girsanov theorem on the change of measures to the case of semi-martingales with jumps
L. I. Gal'čuk
279
Criteria of the strong law of large numbers for some classes of stationary processes and homogeneous random fields
V. F. Gapoškin
295
The structure of the fundamental matrix of a system of coupled-mode equations
S. V. Rezničenko
320
On a property of sums of independent random variables
A. V. Nagaev
335
Estimations of the necessary sample size in problems of statistical classification. I
I. N. Volodin
347
Improved bounds for the equivalence of Bayes and maximum likelihood estimation
H. Strasser
358

Short Communications
On the concentration function
L. P. Postnikova, A. A. Yudin
371
On the power of the chi-square test with increasing number of class-intervals
A. A. Borovkov
375
Stable limit distributions for $U$-statistics
T. L. Malevič, В. Abdalimov
379
On asymptotically optimal homogeneity tests
A. V. Bernštein
387
On determining an infinitely divisible distribution function by its values on a half-line
I. A. Ibragimov
393
A uniform estimate of the convergence rate in a discrete time renewal theorem
V. V. Kalašnikov
399
On the rate of convergence in the limit theorem for quadratic forms
N. G. Gamkrelidze, V. I. Rotar'
404
Remarks on the normalization in the law of the iterated logarithm
A. V. Bulinskiĭ
407
Estimation of the trend parameter of a diffusion process in the smooth case
Yu. A. Kutoyanc
409
On the $\omega^2$ statistic distribution in the multidimensional case
E. N. Krivyakova, G. V. Martynov, Yu. N. Tyurin
415
On the strong mixing property for linear sequences
V. V. Gorodeckiĭ
421
On a probabilistic representation of a discontinuous solution of a parabolic equation
A. P. Korostelev
423
Canonical representations of second order stochastic processes
T. N. Siraya
429

Reviews and Bibliography
David R. Brillinger «Time series: Data analysis and theory», Peter Bloomfield «Fourier analysis of time series: An introduction» (book review)
A. M. Yaglom
436

Letters to the Editor
Letter to the editors
A. I. Martikaĭnen, V. V. Petrov
442
Letter to the editors
V. V. Yurinskiĭ
442

New Books
New books
T. B. Yarina
443
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021